# SDR USAA2009123093451

- Difficulty date: December 27, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 53,212 hours, 35,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431256
- Part serial: BN4
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - RIGHT WING OUTBOARD FORE FLAP AFT INBOARD TRAILING EDGE HAS DELAMINATION.  REPLACED RIGHT WING OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
